Lipschitz regularity and approximate differentiability of the Diperna-Lions flow
Rendiconti del Seminario Matematico della Università di Padova, Volume 114 (2005), pp. 29-50.
@article{RSMUP_2005__114__29_0,
     author = {Ambrosio, Luigi and Lecumberry, Myriam and Maniglia, Stefania},
     title = {Lipschitz regularity and approximate differentiability of the {Diperna-Lions} flow},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {29--50},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {114},
     year = {2005},
     mrnumber = {2207860},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2005__114__29_0/}
}
TY  - JOUR
AU  - Ambrosio, Luigi
AU  - Lecumberry, Myriam
AU  - Maniglia, Stefania
TI  - Lipschitz regularity and approximate differentiability of the Diperna-Lions flow
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2005
DA  - 2005///
SP  - 29
EP  - 50
VL  - 114
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2005__114__29_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=2207860
LA  - en
ID  - RSMUP_2005__114__29_0
ER  - 
%0 Journal Article
%A Ambrosio, Luigi
%A Lecumberry, Myriam
%A Maniglia, Stefania
%T Lipschitz regularity and approximate differentiability of the Diperna-Lions flow
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2005
%P 29-50
%V 114
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2005__114__29_0
Ambrosio, Luigi; Lecumberry, Myriam; Maniglia, Stefania. Lipschitz regularity and approximate differentiability of the Diperna-Lions flow. Rendiconti del Seminario Matematico della Università di Padova, Volume 114 (2005), pp. 29-50. http://archive.numdam.org/item/RSMUP_2005__114__29_0/

[1] L. Ambrosio - N. Fusco - D. Pallara, Functions of bounded variation and free discontinuity problems. Oxford Mathematical Monographs, 2000. | MR | Zbl

[2] L. Ambrosio, Transport equation and Cauchy problem for BV vector fields. Inventiones Mathematicae, 158 (2004), pp. 227-260. | MR | Zbl

[3] L. Ambrosio, Lecture notes on transport equation and Cauchy problem for BV vector fields and applications. Preprint, 2004 (available at http:// cvgmt.sns.it).

[4] L. Ambrosio - J. Malý, Very weak notions of differentiability. Preprint, 2005 (available at http://cvgmt.sns.it). | MR

[5] I. Capuzzo Dolcetta - B. Perthame, On some analogy between different approaches to first order PDE's with nonsmooth coefficients. Adv. Math. Sci Appl., 6 (1996), pp. 689-703. | MR | Zbl

[6] F. Colombini- N. Lerner, Uniqueness of continuous solutions for BV vector fields. Duke Math. J., 111 (2002), pp. 357-384. | MR | Zbl

[7] C. Le Bris - P. L. Lions, Renormalized solutions of some transport equations with partially W1;1 velocities and applications. Annali di Matematica, 183 (2003), pp. 97-130. | MR | Zbl

[8] R. J. Di Perna - P. L. Lions: Ordinary differential equations, transport theory and Sobolev spaces. Invent. Math., 98 (1989), pp. 511-547. | MR | Zbl

[9] H. Federer, Geometric Measure Theory. Springer, 1969. | MR | Zbl

[10] N. Lerner: Transport equations with partially BV velocities. Preprint, 2004. | Numdam | MR | Zbl

[11] P. L. Lions, Sur les équations différentielles ordinaires et les équations de transport. C. R. Acad. Sci. Paris Sér. I, 326 (1998), pp. 833-838. | MR | Zbl

[12] E. M. Stein: Singular integrals and differentiability properties of functions. Princeton University Press, 1970. | MR | Zbl